# SDR 2012FA0000430

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N5089G
- Make and model: Cessna 172
- Aircraft serial: 17273538
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 4371
- Part serial: 10080572
- Condition: Loose
- Location: Magneto
- Part time: 25 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT START. AFTER INSPECTING MAGNETO FOUND MISFIRE ON TEST STAND. OPENED MAGNETO FOR INSPECTION FOUND CONTACT POINT LOOSE WHERE RIVETED TO GROUND. THE POINTS WERE INSTALLED AS PART OF A 500 INSPECTION REPAIR, WITH APROX 25 HRS IN SERVICE.
